# SDR FDEA202204251338

- Difficulty date: April 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: N/A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN BETWEEN STA 560-580 FOUND  CORROSION ON SEAT TRACK RBL 24.7 PERFORMED SEAT TRACK REAPAIR PER SRM 53-00-52 2R, FIG.201 REPAIR 1      MAJOR REPAIR
